advertisement
Question
Posted by: Jerome | 2017/08/24

I can't have an erection.

My penis is not coming up at all. Its only come up if I have boosted with certain tablets.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist
- 2017/09/19

I recommend that you see your doctor for a more thorough examination and blood work to rule out any possible physiological causes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2017/08/24

The more you rely on tablets the less it will work. You have convinced yourself that you need a tablet. I suggest you see a dr and then a shrink first to see if there is a physical problem and then to resolve the mind issue.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement